Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Had back compression with fusion C3 C4. EKG changed with longer st waves. Does steroids affect heart?

Im concerned about my back, compression fx l1 l2 l3 along with my fusion of my C3 C4 and my pain meds are oxcontin 60 and 0xy ir 20 4 x day i have a possible heart attack , my ekg has changed with longer st waves could this be my pain meds also i am supposed to have steriod injections next week will this effect my heart?
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi there,
Thanks for writing in.
I am a qualified and certified cardiologist. I read your mail with diligence.
Unless a heart attack was diagnosed by a competent doctor based on recognized criteria your assumption that you have had heart attack might as well be wrong. There is no term as "longer ST waves". To answer your specific question treatment for your back with the drugs you named and steroids will not adversely affect your heart you can take my word for it. As far as diagnosis of 'heart attack' is concerned I will urge you to consult a doctor, who would thoroughly examine you, see your EKG may be order a test like echocardiography then tell you whether what you are assuming is correct or not. Best of Luck.
With Best Wishes.

Dr Anil Grover
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor